# SDR YENA20141022231

- Difficulty date: October 22, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 49,995 hours, 17,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 050359
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 30,383 hours, 10,692 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND EPSU AT 12WL BATTERY INOPERATIVE. R & R EPSU BATTERY AT 12WL IAW 33-51-38.  OPS CHECKED GOOD.
